Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Taking postinor-2 after intercourse, not using other forms of contraceptives. Side effects of long term use?

i hve been taking postinor-2 after sexual intercourse since we dont use any other types of contraceptive (eg:condom,diaphragm) far i ve been using it twice in 2 i would like to know..will the postinor-2 cause any serious long term effects like alteration of my endometrium that will be hard for me to conceive in the future?
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi Bella

Welcome to HCM

Postinor 2 is a contraceptive pill for emergency use and not as a reular contrception pills.

If you have used and do not want pregnancy then visit Gynaecologist and choose a method suitable to you and your partner depending on your requrement.

It is advisable to take regular Oral contraceptive pills,Barrier methods which take care of STD also.

Many injectable methods which are safe for period of 3 months like Depotrust.

If suitable IUS of various type .

Plaese do not use This tab as regular contraceptive as if you use frequently then chances of failure increase.

Take care

Good Luck to you
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor